MAUDE Adverse Event Report: ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE

ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE
Catalog Number 03L82-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated glucose result on the architect c4000, serial number (b)(6), for one patient.The sample was repeated and the results were lower.The following data was provided: sid (b)(6), initial result processed on (b)(6) 2025 = 429.9 mg/dl repeat results = 192 and 193 mg/dl.Reference range = adult: 70 to 105 mg/dl (fasting) no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect glucose result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Data and information provided by the customer were reviewed.Return testing was not completed as returns were not available.A search by product lot did not identify an increase in complaint activity.Review of tracking and trending for the architect glucose reagent list 03l82-22 did not identify an increase in complaint activity related to the complaint issue.The device history record did not identify any nonconformances related to the likely cause list number and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency with the architect glucose reagent list 03l82-22, lot 65679uq02.
 
Event or Problem Description
The customer reported a falsely elevated glucose result on the architect c4000, serial number (b)(6), for one patient.The sample was repeated and the results were lower.The following data was provided: sid (b)(6) initial result processed on (b)(6) 2025 = 429.9 mg/dl repeat results = 192 and 193 mg/dl.Reference range = adult: 70 to 105 mg/dl (fasting) no impact to patient management was reported.

Brand Name
GLUCOSE
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21414286
Report Number3002809144-2025-00045
Device Sequence Number8215058
Product Code CFR
UDI-Device Identifier00380740161583
UDI-Public(01)00380740161583(17)250228(10)65679UQ02
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K060383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number03L82-22
Device Lot Number65679UQ02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, (B)(6); ARC C4 PROC MOD, 02P24-01, (B)(6)
Patient SexUnknown